On the geodesics flow of tori without conjugate points.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 209-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174647,
author = {Jens Heber},
title = {On the geodesics flow of tori without conjugate points.},
journal = {Mathematische Zeitschrift},
pages = {209--216},
year = {1994},
volume = {216},
number = {4},
zbl = {0807.53039},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174647/}
}
Jens Heber. On the geodesics flow of tori without conjugate points.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 209-216. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174647/